Endometriosis UK
36,050 members32,030 posts

Side effects after stopping provera tablets?

Hey all,

So I recently finished my months worth of provera tablets (3 a day for 30 days) to stop my pain and extended menstrual bleeding. My pain was reduced but didn't go away whilst taking them but I haven't bled at all on them (I'm glad.)

When I finished my prescription on wednesday, I was advised to immediately start taking my Cilest contraceptive pills so that I wouldnt get my period etc. However, since Thursday, my moods have been extremely up and down. One moment I'm crying the next I'm hyper and happy - even had a crazy moment saturday where I ended my healthy relationship only to go running to him crying hours later when i came out of that mindstate and no longer had such harsh emotions. I literally feel crazy and don't know what's happening with my emotions and would appreciate advice. Is it the change of pills / hormones? Is it something else? Am I just going crazy? Help?

1 Reply
oldestnewest

Hey.

I was put on Provera at the beginning of November with the instuction to give it a couple of months for it to do its magic i.e take the pain away.

At first i felt great but after 3 weeks i also had terrible side effects. I felt i had an uncontrollable rage bubbling inside of me. I too had crying episodes which is completely out of character.

I stopped taking this drug after a particularly bad episode in between Christmas and new year. I can honestly say i have never felt so low.

Since then the my mind set has changed. I now understand that i was dealing with the pain all wrong. I realised i needed to relax and stop fighting it which was just making the pain worse.

So to answer your question....

You are not going mad... I have taken many different drug and nothing has effected me mentally more than this drug.

Hope you are feeling better today

Jo

Reply

You may also like...